MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC INBONE¿ TOTAL ANKLE SYSTEM; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER

WRIGHT MEDICAL TECHNOLOGY INC INBONE¿ TOTAL ANKLE SYSTEM; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Model Number 200220903
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Osteolysis (2377)
Date of Event 11/12/2012
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that 3 years post-op the patient underwent a revision for a poly exchange and talar tray exchange with talar rebuild due to talar tray subsidence and degradation of the posterior talus.2 rods were also added during the revision surgery.
 
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.A review of the device history is not possible because the lot number was not communicated.Should additional information become available, it will be provided on a supplemental report.
 
Event or Problem Description
It was reported that 3 years post-op the patient underwent a revision for a poly exchange and talar tray exchange with talar rebuild due to talar tray subsidence and degradation of the posterior talus.(b)(4) rods were also added during the revision surgery.
 
Additional Manufacturer Narrative
Correction h6 method code, result code.A device inspection was not possible since the affected device was not returned and no other evidences were provided for investigation.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.No indications of material, manufacturing or design related problems were found during the investigation.A review of the labeling did not indicate any abnormalities.The reported event could be confirmed, since medical records provided indicate the patient presented with pain in the posterior ankle joint and decreased range of motion and the reason for revision to be talar dome subsidence and talar degredation.Although the event could be confirmed, the root cause is undetermined due to lack of detailed clinical information for review.Information provided indicated the patient had an extensive surgical history in the left ankle.An original surgery was performed to add unknown screws in 2009 and a procedure to convert to a total ankle arthroplasty in 2010.The patient had a history of left ankle degenerative joint disease with mild valgus, pain in left ankle with significant deformity in that region.Pathology lab notes from 2010 procedure state: bone, talar joint: fragments of bone with attached articular cartilage exhibiting osteoarthritis.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.If the device is returned or if any additional information is provided, the investigation will be reassessed.H3 other text : device disposition unknown.

Brand Name
INBONE¿ TOTAL ANKLE SYSTEM
Common Device Name
PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key14360426
Report Number3010667733-2022-00181
Device Sequence Number17370257
Product Code HSN
UDI-Device Identifier00840420124043
UDI-Public00840420124043
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K051023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2012
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/01/2017
Device Model Number200220903
Device Catalogue Number200220903
Device Lot Number089849855
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/18/2022
Supplement Date Received by Manufacturer06/27/2022
Initial Report FDA Received Date05/11/2022
Supplement Report FDA Received Date07/25/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age68 YR
Patient SexMale
Patient Weight86 KG